# SDR SWAA2025032609245

- Difficulty date: March 26, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 58,076 hours, 34,842 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STAB UPPER AFT SLIDER SEAL RETAINER CRACKED AND WORN<[01] REPLACED LH HORIZONTAL STAB AFT SLIDER SEAL RETAINER PER SRM 51-40-02.
